# SDR CA110209006

- Difficulty date: February 8, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech 300BEECH
- Aircraft time: 12,972 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Condition: Cracked
- Location: Cockpit
- Part time: 1,778 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT IN CRUISE AND LT WINDOW CRACKED. AIRCRAFT CONTINUED TO HOME BASE WITHOUT DIFFICAULTY.
